MathSciNet Relay Station
MathSciNet bibliographic data
MR353008 (50 #5494) 46L10 (47D15)
Yeadon, F. J. Non-commutative $L\sp{p}$-spaces. Math. Proc. Cambridge Philos. Soc. 77 (1975), 91–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement